Rocky Mountain Journal of Mathematics

Induced representations of groups on Banach spaces

R.A. Fontenot and I. Schochetman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 7, Number 1 (1977), 53-82.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130033

Digital Object Identifier
doi:10.1216/RMJ-1977-7-1-53

Mathematical Reviews number (MathSciNet)
MR457619

Zentralblatt MATH identifier
0377.47019

Subjects
Primary: 22D30: Induced representations 22D12: Other representations of locally compact groups
Secondary: 22D10: Unitary representations of locally compact groups

Citation

Fontenot, R.A.; Schochetman, I. Induced representations of groups on Banach spaces. Rocky Mountain J. Math. 7 (1977), no. 1, 53--82. doi:10.1216/RMJ-1977-7-1-53. https://projecteuclid.org/euclid.rmjm/1250130033


Export citation